# SDR AALA201507299005

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 17,693 hours, 14,375 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730115
- Part serial: 10194H3017
- Condition: Delaminated
- Location: Cockpit
- Part time: 10,519 hours, 8,552 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2150, CAPTAINS WINDSHIELD AN AREA OF DELAMINATION AT LOWER RIGHT CORNER NEAR WINDSHIELD HEAT POINTS.  REPLACED CAPTAINS WINDSHIELD IAW AMM 56-11-00.
